# SDR SWI2025F01210

- Difficulty date: May 22, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cleat
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT ATTACHED TO INTERCOSTAL ON STGR 23L BETWEEN FS913.00 AND FS927.00  (C-CHECK RO 09/07/2025)REMOVED AND INSTALLED NEW FRAME CLEAT AT FS927 AT STR 23L REF CRJ-900 SRM 51-42-06-001-001-A01 AND DWG SH690-37060 REV AC.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
